# SDR FDEA201401090073

- Difficulty date: January 9, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4005158
- Part serial: A20187
- Condition: Chafed
- Location: Rt Wing Le Slat
- Component: Slat, Boeing
- Component part number: 114N4005158
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT NR 7 TE LOWER SURFACE SKIN CHAFED.  REPAIRED IAW SRM 51-70-10.
